# SDR VTZA95208

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Potentiometer
- Part number: TY176004A
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

JFK/IAD - FLT 6486 - DURING TAKEOFF AT 1600 HRS, ON 6-23-95, ABORTED TAKEOFF DUE TO THE FLAP POSITION INDICATOR SHOWS A RETRACTION OF SEVERAL DEGREES DURING THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 06308 IAW MEL 27-7.  MAINTENANCE LATER CLEARED DMI NR 06308 ON 6-26-95, BY REPLACING THE RT FLAP POSITION POTENTIOMETER.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
